Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 736367, 23 pages
http://dx.doi.org/10.1155/2012/736367
Research Article

Generalized Altering Distances and Common Fixed Points in Ordered Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India
2Institut Superiéur d'Informatique et des Technologies de Communication de Hammam Sousse, Route GP1-4011, Hammam Sousse, Tunisia

Received 27 March 2012; Revised 6 June 2012; Accepted 6 June 2012

Academic Editor: Teodor Bulboaca

Copyright © 2012 Hemant Kumar Nashine and Hassen Aydi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Nashine and Hassen Aydi, “Generalized Altering Distances and Common Fixed Points in Ordered Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 736367, 23 pages, 2012. https://doi.org/10.1155/2012/736367.